# SDR J7SA2013022501

- Difficulty date: February 20, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N537FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20187
- Aircraft time: 3,937 hours, 2,448 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 60782020000
- Part serial: 00513
- Condition: Failed
- Location: Left
- Part time: 3,937 hours, 2,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED LEAK FAIL RED CAS POSTED CLIMBING THROUGH FL250 WITH WING ANTI ICE OFF.  AIR DIVERSION.  LANDING AND TAXI UNEVENTFUL. R & R LEFT HIGH PRESSURE VALVE AND V-BAND CLAMP.
